Access count of this item: 186

Files in This Item:
File Description SizeFormat 
1264_12.pdf1.12 MBAdobe PDFView/Open
Title: Deflation in a Neoclassical Growth Model(Mathematical Economics : Dynamic Macro-economic Theory)
Authors: Kudoh, Noritaka
Author's alias: 工藤, 教孝
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 173
End page: 187
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.